# SDR DALA1101069865

- Difficulty date: November 9, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,254 hours, 70,957 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASS CABIN AT APB-13 DOUBLER CRACKED IN RT UPPER CORNER. CRACK EXTENDS UNDER -11 DOUBLER. DISPLACED -11 DOUBLER FOR ACCESS TO END OF CRACK. STOP DRILLED CRACK END.  NDT VERIFIED CRACK CONTAINED IAW NDT SPM 06-10-01. CRACK FOUND TO BE IN LIMITS IAW DWG JO60088.  RESTORED ACCESS  IAW SRM 51-30-8. P-205. CORR BY COOK 284650 STA DHN 09NOV10 REQUIRED INSP COMPLETED BY Q-987, 284650.
